Linear dependence of quotients of analytic functions of several variables with the least subcollection of generalized Wronskians

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

We study linear dependence in the case of quotients of analytic functions in several variables (real or complex). We identify the least subcollection of generalized Wronskians whose identical vanishing is sufficient for linear dependence. Our proof admits a straight-forward algebraic generalization and also constitutes an alternative proof of the previously known result that the identical vanishing of the whole collection of generalized Wronskians implies linear dependence. Motivated by the structure of this proof, we introduce a method for calculating the space of linear relations. We conclude with some reflections about this method that may be promising from a computational point of view.

Original languageEnglish (US)
Pages (from-to)151-160
Number of pages10
JournalLinear Algebra and Its Applications
Volume408
Issue number1-3
DOIs
StatePublished - Oct 1 2005

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Linear dependence of quotients of analytic functions of several variables with the least subcollection of generalized Wronskians'. Together they form a unique fingerprint.

  • Cite this